# SDR MALA020386

- Difficulty date: June 30, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYSTEM INDICATES LT ENGINE BLEED LEAK, QRH CPMPLETED, INDICATION CLEARED WITH HP & LP BLEED VALVES CLOSED. R & R TEMP CONTROL VALVE AFTER INSTALLING NEW O-RINGS AT DUCTING FLANGES.
